Join 83,000+ Looksmaxxing Members!

Register a FREE account today to become a member. Once signed in, you'll be able to participate on this site by adding your own topics and posts, as well as connect with other members through your own private inbox.

  • DISCLAIMER: DO NOT ATTEMPT TREATMENT WITHOUT LICENCED MEDICAL CONSULTATION AND SUPERVISION

    This is a public discussion forum. The owners, staff, and users of this website ARE NOT engaged in rendering professional services to the individual reader. DO NOT use the content of this website as an alternative to personal examination and advice from licenced healthcare providers. DO NOT begin, delay, or discontinue treatments and/or exercises without licenced medical supervision. Learn more

skin care

BPLU

New member
Joined
Jul 5, 2026
Messages
8
Online time
3h 7m
Reputation
4
been on acutane for about a month and a half and have seen good improvements to my skin however every time after i shave my sideburns and all along the side of my face become red and looks irritated. I use after shave and lotion after every shave and my skin still seems to always turn red and stay red throughout the day. How do I prevent/ get rid of this
 

Attachments

  • IMG_7226.webp
    IMG_7226.webp
    145.1 KB · Views: 19
  • IMG_7225.webp
    IMG_7225.webp
    142.8 KB · Views: 21
possibly a skin barrier issue but its most likely from a dull razor
 
Accutane dries out your skin so probably why
Im not on accutane yet i use tret rn but i always have to pause 2 days before i shave but ig u cant do that on isotret

Btw what’s your dosage
 

Users who are viewing this thread

Back
Top